# SDR 9506711158

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CORROSION WAS FOUND ON THE FLOOR SUPPORT AT FS 440, RBL 2 - 6.  REPLACED THE FLOOR SUPPORT.
